- This topic has 2 replies, 2 voices, and was last updated 10 years, 5 months ago by .
- You must be logged in to reply to this topic.
Ugh, the water retention is driving. me. crazy. I know Dr. Diana said that’s a common issue for us. Has anyone figured out how to flush it out? I’m still working on getting Diamox & Gastrocrom because (go figure) my doctor Monday did not want to get involved so now I’m pleading with my Neurologist (as I’ve also upset my primary and suppose I need to find a new one). Will the Diamox flush CSF AND excess fluid elsewhere? I’m beginning to notice the water going up and down HOURLY; sometimes my clothes feel really tight and hands/feet look swollen.
Because my hormones have ‘gone wild’, they put me on progesterone a year ago; I gained 10 lbs in 10 days and never lost it. We went a few rounds & stopped because I wasn’t responding. Well, another doctor thought he could figure it out and started me on DHEA first 2 months ago… another 8 lbs in 10 days. That is 18 lbs of water that never went away.
I find the swelling really weird because normal people loose their fluid retention overnight, not me, I wake up with my hands swollen, it’s almost like having boxing gloves on. Can anybody explain this ? is it to do with the Mast Cell Activation ?
Head & Neck Injury (June 2002); Mild Concussion; Post Concussion Syndrome; Postural Orthostatic Tachycardia Syndrome (POTS); Peripheral Vestibular Dysfunction; Mild Radiculopathy & Small Fibre Neuropathy (right leg & foot resp.); Partially Empty Sella (Oct 2002) Fully Blown Empty Sella (Oct 2004); Whiplash Associated Disorder (WAD); Cerebellar Ectopia (Chiari 0); Cranio-cervical Instability (CCI) with Posterior Gliding (PG) & Cranial Settling (CS); Brain Compression; Retroflexed Odontoid; Stretched/Elongated Brainstem; Vitamin D deficiency; Ehlers Danlos (EDS) type 111; and now Osteoarthritis!
Something weird that happens with me is when I get IV fluids, my abdomen gets really swollen and it takes about 3 days before it is back to normal. I also get swelling in my hands and sometimes feet.
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross